Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 17, 2012, 3:29 PM CDT for Maries County, Miller County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2012, 3:29 PM CDT (20:29 UTC)
- Expired
- Mar 17, 2012, 4:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Maries County, MO, Miller County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS53 KSGF 172029
SVRSGF
MOC125-131-172100-
/O.NEW.KSGF.SV.W.0048.120317T2029Z-120317T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT SAT MAR 17 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
WESTERN MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 400 PM CDT.
* AT 327 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
ULMAN...OR 12 MILES EAST OF OSAGE BEACH...MOVING EAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BRINKTOWN...IBERIA...SAINT ELIZABETH AND
ULMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3830 9218 3830 9214 3805 9202 3801 9223
3802 9243 3816 9251 3833 9220 3833 9219
TIME...MOT...LOC 2029Z 251DEG 25KT 3814 9238
WIND...HAIL 60MPH 1.00IN
$$
GRIFFIN2 follow-up statements
962 WWUS53 KSGF 172047 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT SAT MAR 17 2012 MOC125-131-172100- /O.CON.KSGF.SV.W.0048.000000T0000Z-120317T2100Z/ MARIES MO-MILLER MO- 347 PM CDT SAT MAR 17 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR IBERIA...OR 16 MILES EAST OF OSAGE BEACH...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. LOCATIONS IMPACTED INCLUDE BRINKTOWN AND IBERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3816 9240 3828 9213 3805 9202 3802 9236 TIME...MOT...LOC 2048Z 261DEG 19KT 3811 9231 WIND...HAIL <50MPH 1.00IN $$ GRIFFIN
299 WWUS53 KSGF 172058 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 358 PM CDT SAT MAR 17 2012 MOC125-131-172109- /O.EXP.KSGF.SV.W.0048.000000T0000Z-120317T2100Z/ MARIES MO-MILLER MO- 358 PM CDT SAT MAR 17 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES WILL EXPIRE AT 400 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3816 9240 3828 9213 3805 9202 3802 9236 TIME...MOT...LOC 2059Z 261DEG 19KT 3812 9224 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 3:08 PM CDT, 21 minutes earlier.
Area forecast discussion, Mar 17, 3:08 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 308 PM CDT SAT MAR 17 2012 .DISCUSSION... THE SHORTWAVE TROUGH MOVING ACROSS THE REGION CONTINUES TO GENERATE SCATTERED SHOWERS AND STORMS...MAINLY ALONG AND EAST OF A LINE FROM HERMITAGE TO AVA THIS AFTERNOON. WE RECEIVED SEVERAL REPORTS OF HAIL WITH THESE STORMS MAINLY NICKEL SIZE OR SMALLER. ANOTHER WEAKER SHORTWAVE OVER NORTHERN OKLAHOMA THIS AFTERNOON IS STRUGGLING TO GENERATE SHOWERS IN THAT AREA...BUT WILL KEEP LOWER PRECIP CHANCES GOING AREAWIDE THROUGH THE AFTERNOON AS THIS FEATURE MOVES NORTHEAST INTO THE UNSTABLE AIRMASS OVER OUR AREA. MOST AREAS ARE EXPECTED TO REMAIN DRY FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON BEFORE ANOTHER DISTURBANCE EMBEDDED WITHIN THE APPROACHING LONGWAVE TROUGH MOVES ACROSS SOUTHEAST KANSAS AND WESTERN MO SUNDAY NIGHT AND EARLY MONDAY. THEREAFTER WE CONTINUE TO SEE VERY CONSISTENT MODEL OUTPUT WITH THE UPPER TROUGH SHIFTING EASTWARD FROM THE DESERT SOUTHWEST INTO THE SOUTHERN AND CENTRAL PLAINS THROUGH THURSDAY. THE SYSTEM STILL APPEARS TO HAVE DEEP MOISTURE AHEAD OF IT WHICH WILL SPREAD OVER OUR FORECAST AREA WITH SEVERAL ROUNDS OF POTENTIALLY HEAVY RAIN FROM MONDAY EVENING THROUGH WEDNESDAY. WILL CONTINUE TO MENTION HEAVY RAIN POTENTIAL IN THE HWO. MOST OF THE FORECAST AREA IS RELATIVELY DRY AND CAN HANDLE A FEW INCHES OF RAIN OVER A THREE DAY PERIOD. HOWEVER...MODEL QPF IS HEDGING TOWARD FIVE TO SIX INCHES FOR THIS TIME FRAME. IF THIS TREND CONTINUES...A FLOOD WATCH MAY BE NEEDED FOR TUESDAY/WEDNESDAY. FOR NOW WILL TAPER PRECIPITATION OFF BY THURSDAY NIGHT AND FRIDAY WHICH IS MORE IN LINE WITH THE ECMWF. WHILE BOTH THE ECMWF AND GFS CONTINUE TO CUT THE UPPER LOW OFF FROM THE MAIN FLOW OF WESTERLIES...WHILE THE GFS KEEPS THE MAIN CIRCULATION AND PRECIP OVER SOUTHERN MO/NORTHERN ARKANSAS THROUGH EARLY FRIDAY. THE COOLEST TEMPERATURES DURING THE EXTENDED WILL BE ON WEDNESDAY AND THURSDAY WITH HIGHS IN THE 60S AND LOWS IN THE 40S TO LOWER 50S AS OUR AREA REMAINS UNDER EXTENSIVE CLOUD COVER NEAR THE UPPER LOW CENTER. OTHERWISE ABOVE NORMAL TEMPERATURES WILL ONCE AGAIN SPREAD OVER THE REGION ON FRIDAY AND INTO NEXT WEEKEND. TERRY && .AVIATION... DISCUSSION FOR THE 18Z TAFS...WENT AHEAD AND KEPT SOME VICINITY THUNDER IN THE TAF FOR SPRINGFIELD AND BRANSON THROUGH MUCH OF THE AFTERNOON AS UNSTABLE AIRMASS OVER THE REGION MAY INTERACT WITH OUTFLOW BOUNDARIES FROM STORMS THAT DEVELOPED ALONG AND EAST OF AN AVA TO BOLIVAR LINE EARLIER TODAY. OTHERWISE WE SHOULD SEE STORM CHANCES DIMINISH THIS EVENING AS THE SHORTWAVE TROUGH OVER CENTRAL MO CONTINUES TO MOVE NORTHEAST AWAY FROM THE OZARKS. WILL HAVE TO WATCH FOR STORM DEVELOPMENT IN THE PLAINS LATER THIS AFTERNOON WITH THESE STORMS POTENTIALLY DRIFTING INTO WESTERN MO DURING THE EARLY EVENING...BUT THINK CHANCES ARE TOO LOW TO CARRY IN TAFS FOR NOW. ALSO...WILL CARRY WIND SHEAR IN THE TAFS FOR SPRINGFIELD AND JOPLIN AFTER 1Z AS 925 MB WINDS SHOULD INCREASE TO AROUND 40 KNOTS AFTER SUNSET. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 17, 1:00 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT SAT MAR 17 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED FLOOD RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON IN RESPONSE TO AN UPPER LEVEL DISTURBANCE. A FEW STORMS MAY PRODUCE HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH...ESPECIALLY ACROSS THE EASTERN MISSOURI OZARKS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WIDESPREAD EPISODE OF FLOODING IS EXPECTED TO EVOLVE MONDAY THROUGH WEDNESDAY. THREE TO SIX INCHES OF RAIN IS FORECASTED OVER THE REGION...RESULTING IN BOTH FLASH FLOODING OF SMALL STREAMS AND CREEKS...AND FLOODING OF MAIN STEM RIVERS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AND MONDAY NIGHT. THE COMBINATION OF AN UNSTABLE AIRMASS ALONG WITH INCREASING WIND SHEAR WILL SUPPORT ORGANIZED THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND GUSTS WILL AGAIN BE THE PRIMARY HAZARDS WITH ANY SEVERE STORMS ON MONDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER STORM SPOTTERS ARE ENCOURAGED TO REPORT OBSERVED HAIL...HIGH WINDS AND FLOODING IN THEIR COUNTIES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Mar 17, 12:54 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT SAT MAR 17 2012
MOZ056-057-069-171830-
CAMDEN MO-MILLER MO-MORGAN MO-
1254 PM CDT SAT MAR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
SOUTHEASTERN MORGAN AND WEST CENTRAL MILLER COUNTIES UNTIL 130 PM
CDT...
AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BARNUMTON...OR 12 MILES NORTHWEST OF
CAMDENTON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BAGNELL...BARNUMTON...CLIMAX SPRINGS...
GRAVOIS MILLS...HURRICANE DECK...LAKE OZARK...LAKELAND...LAKEVIEW...
LAURIE...PURVIS...ROCKY MOUNT...SUNRISE BEACH...VILLAGE OF FOUR
SEASONS AND VILLAGE OF THE FOUR SEASONS.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
LAT...LON 3826 9255 3799 9293 3806 9307 3810 9307
3812 9306 3841 9282
TIME...MOT...LOC 1754Z 220DEG 35KT 3809 9293
GRIFFINLocal storm report, Mar 17, 1:10 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL 3 E ROLLA 37.95N 91.72W
03/17/2012 E0.75 INCH PHELPS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS PEA TO PENNY SIZED HAIL.
&&
KURTZLocal storm report, Mar 17, 1:13 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL LAURIE 38.20N 92.83W
03/17/2012 E0.88 INCH MORGAN MO PUBLIC
&&
MGRIFFINSpecial weather statement, Mar 17, 2:36 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT SAT MAR 17 2012
MOZ057-069-172000-
CAMDEN MO-MILLER MO-
236 PM CDT SAT MAR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR MILLER AND NORTH CENTRAL CAMDEN
COUNTIES UNTIL 300 PM CDT...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF OSAGE BEACH...MOVING
NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA SPRINGS...BAGNELL...ETTERVILLE...
GREEN BAY TERRACE...HURRICANE DECK...KAISER...LAKE OZARK...
LAKELAND...LAKEVIEW...OLD LINN CREEK...OSAGE BEACH...TUSCUMBIA...
ULMAN...VILLAGE OF FOUR SEASONS AND VILLAGE OF THE FOUR SEASONS.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
LAT...LON 3815 9228 3804 9277 3813 9283 3822 9272
3822 9270 3825 9270 3843 9248
TIME...MOT...LOC 1936Z 244DEG 30KT 3815 9263
GRIFFINSpecial weather statement, Mar 17, 3:03 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT SAT MAR 17 2012
MOZ057-058-172030-
MARIES MO-MILLER MO-
303 PM CDT SAT MAR 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MILLER AND NORTHWESTERN
MARIES COUNTIES UNTIL 330 PM CDT...
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF TUSCUMBIA...OR 6 MILES
NORTHEAST OF OSAGE BEACH...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE KAISER...MARYS HOME...SAINT ELIZABETH...
TUSCUMBIA AND ULMAN.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.
LAT...LON 3834 9220 3830 9218 3830 9208 3818 9201
3809 9256 3810 9259 3817 9260 3817 9264
3819 9264 3835 9240 3834 9228 3833 9226
TIME...MOT...LOC 2003Z 248DEG 39KT 3821 9246
GRIFFINLocal storm report, Mar 17, 3:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 4 E OSAGE BEACH 38.15N 92.54W
03/17/2012 E1.00 INCH MILLER MO PUBLIC
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 9:31 AM CDT | Special Weather Statement | SGF | Hickory | 44 min |
| Mar 17, 9:44 AM CDT | Special Weather Statement | SGF | Morgan | 46 min |
| Mar 17, 10:01 AM CDT | Special Weather Statement | SGF | Camden | 29 min |
| Mar 17, 10:27 AM CDT | Special Weather Statement | SGF | Morgan | 18 min |
| Mar 17, 11:05 AM CDT | Special Weather Statement | SGF | Miller | 25 min |
| Mar 17, 11:13 AM CDT | Special Weather Statement | SGF | Douglas | 32 min |
| Mar 17, 11:29 AM CDT | Special Weather Statement | SGF | Pulaski | 31 min |
| Mar 17, 11:43 AM CDT | Special Weather Statement | SGF | Texas | 32 min |
| Mar 17, 11:52 AM CDT | Special Weather Statement | SGF | Maries | 38 min |
| Mar 17, 11:56 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 34 min |
| Mar 17, 12:54 PM CDT | Special Weather Statement | SGF | Camden | 36 min |
| Mar 17, 1:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 24 min |
| Mar 17, 2:36 PM CDT | Special Weather Statement | SGF | Miller | 24 min |
| Mar 17, 3:03 PM CDT | Special Weather Statement | SGF | Miller | 27 min |
| Mar 17, 3:05 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 25 min |
| Mar 17, 4:12 PM CDT | Special Weather Statement | SGF | Maries, Miller | 63 min |
| Mar 17, 4:42 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 48 min |
| Mar 17, 5:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Mar 17, 5:17 PM CDT | Special Weather Statement | SGF | Miller | 28 min |
| Mar 17, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 50 min |
| Mar 17, 6:17 PM CDT | Areal Flood Advisory | SGF | Maries, Miller, Phelps | 6 hr |
| Mar 17, 6:20 PM CDT | Special Weather Statement | SGF | Maries | 55 min |
| Mar 17, 6:42 PM CDT | Flash Flood Warning | SGF | Maries, Miller | 5 hr |
| Mar 17, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.